# SDR A6WA200740091

- Difficulty date: March 4, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 6,964 hours, 6,394 cycles
- Engine: Ge CF343B1
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS.  FLIGHT CONTROLS FELT UNRESPONSIVE IN ROLL, CONTROL YOKE FULL LT DEFLECTION, AIRCRAFT STILL WANTED TO ROLL RT.  MAX BTMS = 5, TOW =40,800.  INSPECTED AILERON RUDDER, ELEVATOR FLAPS, SPOILERONS, STAB TRIM, RUDDER TRIM AND AILERON TRIM FOR TRAVEL AND OPERATION.  CHECKED HYDRAULIC FLUID LEVELS AND ALL CIRCUIT BREAKERS IN-CHECK GOOD.  ALL FLIGHT COTROLS OPERATE NORMAL.  (K)
